What to try next?!
Posted 27 September 2009 - 06:19 AM
Posted 28 September 2009 - 11:29 AM
Posted 28 September 2009 - 11:36 AM
Posted 28 September 2009 - 02:10 PM
It is not just mucous in the stool, it is also mucous by it self (mucous excretions). I read about mucous in the stool, but very rare I saw that somebody mentioned about excretions, so I also thought that usually, when you have it, then it should not be IBS, but probably not in my case :(What kind of investigation should I ask my doctor? Because as I said, they already did couple of investigations (I think they excluded colitis, bacterial infestions, also bacterial overgrowth - I took nifuroxazide for that).
There are a lot of things that can cause mucous in the stool and IBS-D is just one of them. Your doctor should rule out ulcerative colitis, bowel obstruction, bacterial infections such as salmonella or yersinia, anal fissure, bacterial overgrowth. etc.
It seems that it is my case. Because I felt even worse than without it. I was needed to go to toilet much more and also I felt really bad pain and urgent feeling with that pain. And also I didn't feel empty after any visiting of the toilet. So as I said I stopped for now, will try to contact my doctor tomorrow, if it will be possible.
(but it does seem to upset the stomach of some people)
Is there any test to check control of releasing or recycling of the bile?It didn't get any constipating effect after taking Questran.
Now they use it for people who can't control the release of bile and/or can't recycle the bile. However there seems to be some people that are unbalanced without surgery to remove the gall bladder or the tail end of the small intestine. And even if your bile is perfectly balanced it will still be constipating for something like 1/3 to 1/2 of the people who take it.
I also got physiotherapy and doctor said that maybe I have a lot of hard stool in my bowel, which can't get out and only small pieces (water) are coming, so my main doctor just perscribed magnesium without any checking.
Not sure why you too magnesium oxide, usually it causes diarrhea, not prevents it.
Thank you for suggestion. I will put these two also in my list and will ask my doctor.
Calcium Carbonate is usually the mineral supplement people around here use to bind things up and firm up the stools (it is known for it's constipating side effect).I don't see a tricyclic antidepressant on your list of things you've tried or things you are thinking about.
Posted 28 September 2009 - 09:20 PM
Posted 29 September 2009 - 01:03 AM
Posted 29 September 2009 - 12:46 PM
I will add it to my list as well. Thank you!
HAVE YOU TRIED LOMOTIL YET? IF NOT I WOULD GIVE THAT A TRY IT HAS BEEN THE ONLY THING THAT GETS ME OUT OF THE HOUSE AND I STILL AM ABLE TO HAVE BOWEL MOVEMENTS THE NEXT MORNING BUT ONCE I TAKE 2 LOMOTILS IN THE MORNING I AM GOOD ALL DAY WITHOUT WORRY.
I am not in Canada, I live in the Netherlands, but I got decitel not in the Netherlands.I took 1 tablet 3 times a day, but even with this dose, I still have the same condition, I didn't notice any difference.
you said you tried dicetel without a prescription. I am curious are you in Canada? from what I understool it isn't in the USA. I am also curious about how much dicetel you were taking. I am in Canada and have prescription for dicetel. I found my tummy to be a little more relaxed and my bowel movements seemed a bit more regular. however I was on nexium and stuff so I decided to go off everything and retry. so I will be going on dicetel again soon. I am just curious because if you weren't taking a high enough dose three times a day that may be why it didn't help you.
I'm still continue with that. I take it twice a day and mix it with water - half of glass.
Other than that I would keep up with the metamucil because you did notice some help. How much of that were you taking and how often?
I put it in my list.
I think the calcium might be a good idea to try. buy the calcium that isn't mixed with magnesium. should just be calcium and vitamin D.I think Buscopan is another medication that is a relaxant that might help. worth asking about.Somebody else had luck with glycopyrolate which is an anticholinergic which dries you up. ask doctor as I don't think this is a typical drug used for IBS.
Nope, I didn't. But I never had any kind of allergy for anything, but maybe I should try to test.I tried to write for couple of weeks what I ate, but as I said I didn't mention any difference in my condition, compare to food which I ate.
Have you been tested for food allergies? celiac disease, fructose or lactose intolerance. Have you tried cutting out dairy.
Nope. I will read about it and ask my doctor.
Have you been tested for H-pylori ? some people with this don't just have stomach issues but can have the diarrhea as well
I think I had that investigation. They didn't find anything unusual for both hernia and any gallbladder disorders.
Abdominal ultrasound can check for gallbladder disorders.any chance you could have a hernia that is affecting your bowels....like inguinal hernia which is more common in guys?
THANK YOU! I will read it!
Posted 30 September 2009 - 08:03 AM
Posted 30 September 2009 - 04:27 PM
I will add it to list and ask my doctor as well.
The thing I can suggest is psyllium
Yes, it is constantly, every days, when I wake up after couple of minutes (1 minute) it starts, usually it is gone for some time after visit to toilet. And some times (not every day) it can be a lot. Do you fill comfortable with tissue or toilet paper? Does it irritate you butt?
As for the mucous release, do you have leaking liquid mucous constantly? I had that problem before for over a year but it disappeared slowly over time. At that time I found that folding a piece of tissue or toilet paper and sticking it partly into my butt absorbed most of it.
Posted 13 October 2009 - 07:07 AM
Posted 13 October 2009 - 07:13 AM
Posted 16 October 2009 - 06:56 AM
Posted 16 October 2009 - 07:26 AM
Posted 20 October 2009 - 09:49 AM
Posted 22 October 2009 - 09:11 AM
Posted 22 October 2009 - 11:59 AM
Posted 23 October 2009 - 04:15 AM
Thanks!I took half a tablet yesterday with some fruits before I went to bed and this morning I still had pain (cramps) in my stomach, discharge as usual, but it was a little bit easier to pass and I had one part of my stool really formed and I think normal size and color, but after it still some small parts are came out. I also took another half of tablet this morning with yoghurt, but still I have the same feeling as every day: a lot of cramps and excretion, I went to toilet already half a hour ago and had not formed stool (usual ) and still have the pain and excretio'n. But I'm not going to give up, I will take another half of tablet with lunch and at least I'm going to see if there will be difference in week and especially when I switch to full tablet in 3 days.
Glad it finally arrived. Now it may take a bit time-wise to feel the effects so give it a chance ok?
Posted 27 October 2009 - 04:06 PM
Posted 27 October 2009 - 04:35 PM
Posted 29 October 2009 - 01:31 PM